Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Itchy Hand And Feet?

My hands start itching when I go to bed, sometimes it is my feet too. This is almost every night and last for 10 minutes or longer. What would cause this? There is no rash. I just had blood work done and it was fine. I am a 62 year old female, the only medication I take is synthroid
Mon, 3 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hello,

As the itching is there at the times you go to bed, it is possible that bed bugs are causing this. Is there anyone else in your family having same issue? It can also be an allergic reaction to some specific substance you apply on hands and feet. If you observe it, stop using it immediately. I advise you visit a dermatologist regarding this. After careful examination he will suggest you appropriate medicine in the form of ointment or tablets depending on the cause.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Itchy Hand And Feet?

Hello, As the itching is there at the times you go to bed, it is possible that bed bugs are causing this. Is there anyone else in your family having same issue? It can also be an allergic reaction to some specific substance you apply on hands and feet. If you observe it, stop using it immediately. I advise you visit a dermatologist regarding this. After careful examination he will suggest you appropriate medicine in the form of ointment or tablets depending on the cause. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Manisha Auradkar, General & Family Physician